# SDR CALA2016120200990

- Difficulty date: November 29, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 58,768 hours, 13,101 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: 311T3450
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON INBD SURFACE ACCESS PANEL 446BL FWD UPPER CUT-OUT HAS EVIDENCE OF CRACK.  STOP DRILLED CRACK IAW SRM 54-53-01. FABRICATED A REPAIR IAW SRM 54-53-01.  INSTALLED THE REPAIR IAW SRM 54-53-01.
